MathSciNet Relay Station
MathSciNet bibliographic data
MR1119764 11A07 (11D79)
Lehmer, D. H. The number of solutions of a certain congruence involving the sum of like powers. Utilitas Math. 39 (1991), 65–89.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement